Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 9, NWS Fort Worth, TX

February 25, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 25, 2008, 3:51 AM CST for 46 counties in Texas. It took effect at Feb 25, 2008, 11:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2008, 3:51 AM CST (09:51 UTC)
In effect from
Feb 25, 2008, 11:00 AM CST
Expired
Feb 26, 2008, 5:00 PM CST
In force
30 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 250951
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CST MON FEB 25 2008

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY EVENING
OVER A GOOD PORTION OF NORTH TEXAS...

.A STORM SYSTEM GATHERING STRENGTH OVER THE ROCKIES WILL MOVE QUICKLY
EAST ACROSS THE PLAINS STATES BY THIS AFTERNOON AND INTO THIS EVENING.
A DEEP SURFACE LOW WILL TRACK FROM WESTERN KANSAS AND INTO EASTERN MISSOURI
AND WESTERN ILLINOIS BY THIS EVENING...DRAGGING A DRY-LINE TROUGH INTO
WESTERN SECTION OF NORTH TEXAS THIS AFTERNOON...THEN A COLD FRONT INTO
THE REGION TONIGHT. THE RESULT WILL BE INCREASING AND VERY GUSTY SOUTH
AND SOUTHWEST WINDS...SHIFTING TO THE WEST...THEN THE NORTHWEST OVER
THE NORTHWEST HALF OF NORTH TEXAS BY THIS EVENING.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-251800-
/O.NEW.KFWD.WI.Y.0009.080225T1700Z-080226T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
351 AM CST MON FEB 25 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST
THIS EVENING. 

GUSTY SOUTH AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH
THROUGH MIDDAY...BEFORE SHIFTING WEST AND NORTHWEST BETWEEN 25 AND 35
MPH LATER THIS AFTERNOON. GUSTS THIS AFTERNOON COULD REACH...OR EVEN
SUCCEED 40 MPH. WINDS SHOULD DIMINISHING GRADUALLY DURING THE LATER EVENING
HOURS TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE
EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...ESPECIALLY OPEN WATERS
THAT WILL LIKELY BECOME VERY CHOPPY AND ROUGH. RESIDENTS MAY WISH TO
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT
OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS.

$$

05/
5 follow-up statements
000 
WWUS74 KFWD 251756
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 AM CST MON FEB 25 2008

...VERY WINDY CONDITIONS EXPECTED THIS AFTERNOON AND EARLY
EVENING OVER A GOOD PORTION OF NORTH TEXAS...

.A STORM SYSTEM IS STRENGTHENING TO OUR NORTH AND WILL MOVE QUICKLY
EAST ACROSS THE PLAINS STATES THIS AFTERNOON AND EVENING. A DEEP
SURFACE LOW WILL TRACK FROM WESTERN KANSAS TODAY...ACROSS MISSOURI AND
INTO WESTERN ILLINOIS BY MIDNIGHT...AND WILL DRAG A DRY LINE
TROUGH INTO WESTERN SECTIONS OF NORTH TEXAS DURING THE AFTERNOON.
A STRONG COLD FRONT WILL ENTER NORTH TEXAS BY LATE AFTERNOON AND
PROGRESS THROUGH THE REGION BY MID EVENING. THE RESULT WILL BE
INCREASING AND VERY GUSTY SOUTH AND SOUTHWEST WINDS...SHIFTING TO
THE WEST THIS AFTERNOON...AND THEN TO THE NORTHWEST LATER THIS
EVENING.

TXZ091>093-100>104-115>120-129>134-141>146-156>161-260100-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-080226T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
1156 AM CST MON FEB 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR
AREAS WEST AND NORTH OF A DENISON...MEXIA...TEMPLE LINE.

GUSTY SOUTH AND SOUTHWEST WINDS WILL SHIFT TO THE WEST AND
NORTHWEST BETWEEN 25 AND 35 MPH THIS AFTERNOON. GUSTS COULD
REACH...OR EXCEED 40 MPH. THESE STRONG WINDS ARE EXPECTED TO
REMAIN THIS EVENING BEFORE RELAXING BELOW ADVISORY CRITERIA LATER
ON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND
ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY
BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 252101
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CST MON FEB 25 2008

...WINDY CONDITIONS EXPECTED THROUGH TUESDAY MORNING ACROSS NORTH TEXAS...

.WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL OF
NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE
NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED
SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

TXZ094-095-105>107-121>123-135-147-148-162-174-175-260600-
/O.EXB.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...
TEAGUE...FAIRFIELD...PALESTINE...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
301 PM CST MON FEB 25 2008

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. 

WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL OF
NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE
NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED
SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND
ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY
BE BLOWN AROUND IN THE STRONG WINDS.

$$

TXZ091>093-100>104-115>120-129>134-141>146-156>161-260600-
/O.EXT.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK
301 PM CST MON FEB 25 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. 

WINDY CONDITIONS WILL CONTINUE THROUGH DAYBREAK TUESDAY ACROSS ALL
OF NORTH TEXAS. EXPECT SOUTH WINDS GRADUALLY SHIFTING TO THE
NORTHWEST AS A SURFACE FRONT MOVES THROUGH THE REGION. SUSTAINED
SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND
ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY
BE BLOWN AROUND IN THE STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 260535
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CST MON FEB 25 2008

...STRONG WINDS EXPECTED TO CONTINUE OVERNIGHT ACROSS NORTH
TEXAS...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-080226T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1135 PM CST MON FEB 25 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

WINDY CONDITIONS BEHIND A COLD FRONT WILL CONTINUE OVERNIGHT
ACROSS ALL OF NORTH TEXAS. SUSTAINED NORTHWEST WINDS AT SPEEDS OF
20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND
ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY
BE BLOWN AROUND IN THE STRONG WINDS.

$$

82/26
000 
WWUS74 KFWD 260901
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
301 AM CST TUE FEB 26 2008

...WIND ADVISORY CONTINUES THROUGH 5 PM ACROSS NORTH TEXAS...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-262300-
/O.EXT.KFWD.WI.Y.0009.000000T0000Z-080226T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
301 AM CST TUE FEB 26 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE
THROUGH THE DAY. WINDS WILL CONTINUE 20 TO 30 MPH WITH OCCASIONAL
GUSTS TO NEAR 40 MPH. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS
SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES...
ESPECIALLY OPEN WATERS THAT WILL LIKELY BECOME VERY CHOPPY AND
ROUGH. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...
LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY
BE BLOWN AROUND IN THE STRONG WINDS.

$$
000 
WWUS74 KFWD 262259
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
459 PM CST TUE FEB 26 2008

...WIND ADVISORY WILL EXPIRE AT 5 PM CST...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270000-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-080226T2300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
459 PM CST TUE FEB 26 2008

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE PRESSURE GRADIENT IS BEGINNING TO RELAX ACROSS NORTH TEXAS AS
SURFACE HIGH PRESSURE SETTLES INTO THE REGION. SOME SPOTS MAY
STILL AVERAGE 20 TO 25 MPH THROUGH 7 PM...BUT THE WINDS OVERALL ARE
BEGINNING TO SUBSIDE BELOW CRITERIA LEVEL ACROSS NORTH TEXAS. WIND
SPEEDS THIS EVENING WILL FALL TO BE LESS THAN 10 MPH.

$$

82/JLD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 25, 3:33 AM CST, 18 minutes earlier.

Area forecast discussion, Feb 25, 3:33 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CST MON FEB 25 2008

.DISCUSSION...
WINDY THE MAIN THEME THROUGH TUESDAY...AS SFC LOW DEEPENS OVER ERN
CO/WRN KS...AHEAD OF S/W DISTURBANCE MOVING ACROSS CENTRAL ROCKIES
THIS A.M. SFC LOW WILL RAPIDLY MOVE EWD TOWARD CENTRAL MS VALLEY
BY THIS EVENING...DRAGGING A DRY-LINE THROUGH I-35 CORRIDOR DURING
THE AFTN HRS...WITH A COLD FRONT ENTERING FAR W/NW PORTIONS OF N
TX LATE THIS AFTN...AS UPPER LVL DISTURBANCE MOVES EWD ACROSS THE
CENTRAL PLAINS OF NE/KS/OK. WITH THE COMPRESSIONAL WARMING AHEAD
OF THE COLD FRONT AND OFF THE HIGHER TERRAIN TO THE WEST...TEMPS
WILL WARM INTO THE LOW-MID 80S OVER WRN SECTIONS OF N TX...WITH
UPPER 70S TO THE EAST.

WERE STILL FIGURING A WIND ADVISORY UP FOR PARTS OF N TX...AND
WILL HAVE ONE ISSUED AROUND PACKAGE ISSUANCE TIME AND WILL DO AN
UPDATE OF THIS DISCUSSION AT THAT TIME. OTHERWISE...THERE MAY BE A
SLIVER OF MOISTURE COMING UP FROM THE GULF AND OVER ERN TX AND
INTO THE ARK-LA-TX FOR AN ISOLATED SHOWER/STORM LATE THIS AFTN
INTO THIS EVENING. BEST CHANCE FOR RAIN THOUGH WILL REMAIN WELL TO
THE EAST.

WINDY AND COLDER BEHIND THE COLD FRONT TONIGHT...AND CONTINUING
INTO TUESDAY. POLAR HIGH WILL SETTLE INTO S TX BY WED A.M...FOR
OUR CHILLIEST MORNING OF THE WEEK WITH TEMPS AT/BELOW FREEZING
MANY AREA. RETURN FLOW THOUGH WILL RETURN QUICKLY AHEAD OF NEXT
SYSTEM DIVING SE OUT OF THE NRN ROCKIES...WITH A WARMING TREND AND
INCREASING RETURN/SLY FLOW WED-FRI. A CLIPPER SYSTEM MAY GIVE US A
LOW CHANCE FOR A SHOWER OR STORM FRI NIGHT INTO SAT...BUT MORE
IMPRESSIVE SYSTEM/COLD FRONT APPEARS TO AFFECT N TX LATE SUNDAY
INTO MONDAY OF NEXT WEEK. PER COLLABORATION WITH NCEP...WE HAVE
DECIDED TO FOLLOW THE MORE STABLE ECMWF MODEL THIS FAR OUT OVER
THE GFS...THOUGH THE ECS LATEST RUN IS MOVING TOWARD THE GFS
SOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  41  57  31  65 /   0   5   0   0   0
WACO, TX              85  44  59  30  66 /   0  10   0   0   0
PARIS, TX             74  37  53  28  58 /  10  10   0   0   0
DENTON, TX            80  39  54  27  64 /   0   5   0   0   0
MCKINNEY, TX          79  38  55  27  61 /  10   5   0   0   0
DALLAS, TX            79  42  56  32  64 /  10   5   0   0   0
TERRELL, TX           80  42  58  30  61 /  10   5   0   0   0
CORSICANA, TX         81  43  59  32  62 /  10  20   0   0   0
TEMPLE, TX            86  45  60  32  66 /   0  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

99/05
Hazardous weather outlook, Feb 25, 2:21 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CST MON FEB 25 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260900-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
221 AM CST MON FEB 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS ON MONDAY
DUE TO LOW HUMIDITIES AND GUSTY WINDS THAT WILL VEER FROM SOUTHWEST
TO NORTHWEST AS A FRONT MOVES THROUGH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS EASTERN PORTIONS OF
NORTH TEXAS LATE MONDAY AFTERNOON AND EVENING. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
HIGH FIRE DANGER WILL CONTINUE TUESDAY...PARTICULARLY OVER THE
WESTERN HALF OF NORTH TEXAS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS NORTH TEXAS SATURDAY
AFTERNOON THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:06 PM CSTFire Weather WatchFWDComanche, Eastland, Erath, Hamilton, Jack, Lampasas and 4 more12 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.